Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Uncontrollable eye and head twitching, excessive phlegm after food intake, taken medicines for sinus rhinitis, no relief. Help?

i have uncontrollable eye and head twitching some moments in the day it s really embarrassed when it happens all the people behind me can see me not always and after i eat i start throwing to much phlegm my doctor told me it s a sinus rhynites but i am a bit curious because the pills he gave me and the treatment helped me a bit but it s still going on by now it should of stopped he told me.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Uncontrollable eye twitching could be beause of essential/ hemifacial blepharospasm.
If it very frequent and severe, you can take some botox injections with your doctor's advice.
We have see and evaluate for any systemic problems before going for that.
Consult an ophthalmologist/ physician for advice.
I will be available for further queries.. Take care..
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor